# SDR DALA2021100606132

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 81,454 hours, 16,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 FOUND GAUGE ON R/H WING NO.8 SLAT AFT INNER SURFACE AT O/B AREA. CORRECTIVE ACTION: R/H WING NO.8 SLAT AFT INNER SURFACE AT O/B AREA REPAIRED AS PER B767-400 SRM 57-43-02-2R-1 AND SRM 51-70-10. (1973607)
